# SDR 2004UALA00572

- Difficulty date: June 12, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N559UA
- Make and model: Boeing 757222
- Aircraft serial: 26657
- Aircraft time: 39,626 hours, 14,522 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME STA 1400, STR 25L-27L IS DENTED 3 AREAS.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER REPAIR.
